Boundedness of bilinear multipliers whose symbols have a narrow support

Frédéric Bernicot, Pierre Germain

Research output: Contribution to journalArticle

Abstract

This work is devoted to studying the boundedness on Lebesgue spaces of bilinear multipliers on ℝ whose symbol is narrowly supported around a curve (in the frequency plane). We are looking for the optimal decay rate (depending on the width of this support) for exponents satisfying a sub-Hölder scaling. As expected, the geometry of the curve plays an important role, which is described. This has applications to the bilinear Bochner-Riesz problem (in particular, boundedness of multipliers whose symbol is the characteristic function of a set), as well as to the bilinear restriction-extension problem.

Original languageEnglish (US)
Pages (from-to)165-212
Number of pages48
JournalJournal d'Analyse Mathematique
Volume119
Issue number1
DOIs
StatePublished - 2013

Fingerprint

Multiplier
Boundedness
Curve
Lebesgue Space
Characteristic Function
Decay Rate
Exponent
Scaling
Restriction

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Boundedness of bilinear multipliers whose symbols have a narrow support. / Bernicot, Frédéric; Germain, Pierre.

In: Journal d'Analyse Mathematique, Vol. 119, No. 1, 2013, p. 165-212.

Research output: Contribution to journalArticle

@article{010cd62f08b84445aa6d237e9cfd69cb,
title = "Boundedness of bilinear multipliers whose symbols have a narrow support",
abstract = "This work is devoted to studying the boundedness on Lebesgue spaces of bilinear multipliers on ℝ whose symbol is narrowly supported around a curve (in the frequency plane). We are looking for the optimal decay rate (depending on the width of this support) for exponents satisfying a sub-H{\"o}lder scaling. As expected, the geometry of the curve plays an important role, which is described. This has applications to the bilinear Bochner-Riesz problem (in particular, boundedness of multipliers whose symbol is the characteristic function of a set), as well as to the bilinear restriction-extension problem.",
author = "Fr{\'e}d{\'e}ric Bernicot and Pierre Germain",
year = "2013",
doi = "10.1007/s11854-013-0006-1",
language = "English (US)",
volume = "119",
pages = "165--212",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Boundedness of bilinear multipliers whose symbols have a narrow support

AU - Bernicot, Frédéric

AU - Germain, Pierre

PY - 2013

Y1 - 2013

N2 - This work is devoted to studying the boundedness on Lebesgue spaces of bilinear multipliers on ℝ whose symbol is narrowly supported around a curve (in the frequency plane). We are looking for the optimal decay rate (depending on the width of this support) for exponents satisfying a sub-Hölder scaling. As expected, the geometry of the curve plays an important role, which is described. This has applications to the bilinear Bochner-Riesz problem (in particular, boundedness of multipliers whose symbol is the characteristic function of a set), as well as to the bilinear restriction-extension problem.

AB - This work is devoted to studying the boundedness on Lebesgue spaces of bilinear multipliers on ℝ whose symbol is narrowly supported around a curve (in the frequency plane). We are looking for the optimal decay rate (depending on the width of this support) for exponents satisfying a sub-Hölder scaling. As expected, the geometry of the curve plays an important role, which is described. This has applications to the bilinear Bochner-Riesz problem (in particular, boundedness of multipliers whose symbol is the characteristic function of a set), as well as to the bilinear restriction-extension problem.

UR - http://www.scopus.com/inward/record.url?scp=84876431043&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84876431043&partnerID=8YFLogxK

U2 - 10.1007/s11854-013-0006-1

DO - 10.1007/s11854-013-0006-1

M3 - Article

AN - SCOPUS:84876431043

VL - 119

SP - 165

EP - 212

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

IS - 1

ER -